MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Model Number BN7TCFF4L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrioventricular reentrant nodal tachycardia (avrnt) ablation procedure with an ez steer¿ nav bi-directional electrophysiology catheter and suffered cardiac tamponade.At an unspecified point, the patient developed a cardiac tamponade.It is unknown at this time how it was discovered and what type of medical intervention was provided.There¿s no indication that extended hospitalization was required as a result of the adverse event.Physician¿s causality opinion was not provided.The patient was reported to be in stable condition.No biosense webster, inc.Product malfunctions were reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.

Brand Name
EZ STEER NAV BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key10132967
Report Number2029046-2020-00674
Device Sequence Number2823477
Product Code LPB
UDI-Device Identifier10846835003017
UDI-Public10846835003017
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P990025/S12
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBN7TCFF4L
Device Catalogue NumberBN7TCFF4L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7 FR DECAN, 11P, D, 2.4 MMLE, 282 MM
Outcome Attributed to Adverse Event Life Threatening;